# SDR SIMA20140804006

- Difficulty date: August 4, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 26,075 hours, 23,178 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF JET FUEL IN COCKPIT & CABIN WHILE TAXIING IN WITH ENGS SUPPLYING PACKS. SMELL WENT AWAY WITH APU RUNNING & SUPPLYING PACKS.  COMPLIED WITH AE ETN EM-72-034. NO ODOR EVENT NOTED AT THIS TIME.
